# SDR ASAA0771525

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 15,571 hours, 6,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126241
- Condition: Maint Error
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME AT BS 787 DOUBLE DRILLED.  REPAIRED IAW SRM 51-70-11.
